# SDR CALA2020100701156

- Difficulty date: October 2, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 40,599 hours, 14,231 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 251A44304
- Part serial: 1224
- Condition: Defective
- Location: Stab Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC TRIM WILL NOT TRIM UP STAB OUT OF TRIM SPEED TRIM FAIL T/S, IAW FIM 27-41-00-810; WDM 27-41-11, WDM 27-41-12.  FOUND F/O COLUMN SWITCHING MODULE(M1201) AT FAULT STAB TRIM PITCH UP WORKED, IAW MM 27-41-51.  PITCH TRIM UP WORKED CONSISTANTLY, BUT LAND VERIFY FAILED FOR ELEV POS SENSOR MSG 22-11125.  REINSTALLED INTERMITTENTLY.  REMOVED AND REPLACED F/O COLUMN SWITCHING MODULE ORIGINAL F/O COLUMN SWITCHING MODULE.  LAND VERIFY PASSES BUT PITCH UP STILL INTERMITTENT.  NEW MODULE BAD FROM STOCK.  REQUIRES NEW SWITCHING MODULE(M1201) PART NIS EWR, M1201, IAW AMM 27-41-51-400-801 UP TO STEP 4.  REMOVED AND REPLACED F/O CONTROL COLUMN CUTOUT SWITCH MODULE SWITCH, CONTROL OFF 29-2741-9-0007 1224 ON 29-2741-9-0007 3316 ROTABLE PARTS CHANGE WAS INDICATED-TT 1021624 SN OFF 1224 COMPLETED INSTALLATION OF F/O'S COLUMN SWITCHING MODULE, IAW AMM 27-41-51-400-801.  ALL OPERATIONS CHECKS GOOD.  PERFORMED LAND VERIFY, AS PER AMM 22-11-00.  TESTS PASSED A/C RETAINS FULL CAT CAPABILITY.  A/C OK TO CONTINUE RII CW ON CAPTS INPUT ROD ADJUSTMENT, OK TO CONTINUE.
